# SDR RRXA002297

- Difficulty date: April 4, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- Aircraft time: 63,988 hours, 20,467 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TOP OF LONGERON AND A WEAR SPOT ON THE LIGHT HOLE IN THE FWD LWR CARGO BILGE AT STA 544 AND L33R, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  BLENDED GOUGES IAW DC-8 SRM 53-2-0 AND EO NR 00-047 WITH APPROVED 8110-3 DATED 3-7-00.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
